I have been getting butterfly like sensations in my stomach badly at night when I try to sleep. I also start getting very hot all over when I am starting to fall asleep. THe butterflies have kept me awake for the past few nights and are driving me crazy. I am not anxious and not worried about anything, and I have even been waking up with the sensation.
I had this about a year ago, a lot worse. It was so bad that my stomach muscles began cramping and it spread to my legs. I ended up in hospital a few times, but nothing came of it.
I am almost 42 and had my uterus removed about 12 years ago. I have had bloodtests and they say my hormone levels are normal, but I still get shocking monthly symptoms.
Does anyone have any idea wtf is going on in my stomach? Its not bad enough to go to hospital, but if I don't get some sleep soon I will be tearing my stomach out thru my ears.
Menopausal symptoms are caused due to hormone irregularities and they could resemble the symptoms described by you. The other causes for your symptoms could be metabolic disorders like diabetes and hypothyroidism, which can be detected by a simple blood test. Hope you discussed about Hormone Replacement therapy (HRT) with your doctor.
The stomach problems could be due to GERD, (Gastro Esophageal Reflux Disease), where the acid contents of the stomach come up into the esophagus. You can try life style measures. Take frequent small meals. Eat dinner about two hours before sleeping. Elevate the head end of the bed. Keep a food diary and note down what aggravates your symptoms and avoid them. Ensure to maintain optimum weight by regular exercise. Avoid non steroidal anti inflammatory medications NSAID's, quit smoking, eliminate alcohol and reduce stress levels. These measures need to be practiced long term for results. Hope this helps!!
Hi. Thanks for the information. I have never discussed HRT as I still have my overies, so I still have the hormones. I have quit smoking a few months ago and hardly drink. I find it hard to exercise as I am disabled (brittle bones) and in a wheelchair.
I will have a chat to my GP about the things you have mentioned. I just hope I can get some answers.
Thanks again for your help. I really appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.